- -

(p,q)-Regular operators between Banach lattices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

(p,q)-Regular operators between Banach lattices

Show simple item record

Files in this item

dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.contributor.author Tradacete Pérez, Pedro es_ES
dc.date.accessioned 2020-12-03T04:31:47Z
dc.date.available 2020-12-03T04:31:47Z
dc.date.issued 2019-02 es_ES
dc.identifier.issn 0026-9255 es_ES
dc.identifier.uri http://hdl.handle.net/10251/156322
dc.description.abstract [EN] We study the class of (p,q)-regular operators between quasi-Banach lattices. In particular, a representation of this class as the dual of a certain tensor norm for Banach lattices is given. We also provide some factorization results for (p,q)-regular operators yielding new Marcinkiewicz-Zygmund type inequalities for Banach function spaces. An extension theorem for (q,)-regular operators defined on a subspace of Lq is also given. es_ES
dc.description.sponsorship E. A. Sanchez Perez gratefully acknowledges support of Spanish Ministerio de Economia, Industria y Competitividad and FEDER under Project MTM2016-77054-C2-1-P. P. Tradacete gratefully acknowledges support of Spanish Ministerio de Economia, Industria y Competitividad through Grants MTM2016-76808-P and MTM2016-75196-P, the "Severo Ochoa Programme for Centres of Excellence in R&D" (SEV-2015-0554), and Grupo UCM 910346. The authors wish to thank the anonymous referee for his/her careful reading of the manuscript. es_ES
dc.language Inglés es_ES
dc.publisher Springer-Verlag es_ES
dc.relation.ispartof Monatshefte für Mathematik es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Banach lattice es_ES
dc.subject (p,q)-Regular operator es_ES
dc.subject Marcinkiewicz-Zygmund inequalities es_ES
dc.subject Lattice tensor norm es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title (p,q)-Regular operators between Banach lattices es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s00605-018-1247-y es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2016-77054-C2-1-P/ES/ANALISIS NO LINEAL, INTEGRACION VECTORIAL Y APLICACIONES EN CIENCIAS DE LA INFORMACION/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/UCM//910346/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2016-76808-P/ES/OPERADORES, RETICULOS Y ESTRUCTURA DE ESPACIOS DE BANACH/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2016-75196-P/ES/ESPACIOS DE FUNCIONES Y TECNICAS DE ACOTACION DE OPERADORES EN ANALISIS/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//SEV-2015-0554/ES/INSTITUTO DE CIENCIAS MATEMATICAS/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Sánchez Pérez, EA.; Tradacete Pérez, P. (2019). (p,q)-Regular operators between Banach lattices. Monatshefte für Mathematik. 188(2):321-350. https://doi.org/10.1007/s00605-018-1247-y es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1007/s00605-018-1247-y es_ES
dc.description.upvformatpinicio 321 es_ES
dc.description.upvformatpfin 350 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 188 es_ES
dc.description.issue 2 es_ES
dc.relation.pasarela S\406137 es_ES
dc.contributor.funder Universidad Complutense de Madrid es_ES
dc.contributor.funder European Regional Development Fund es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES
dc.description.references Aliprantis, C.D., Burkinshaw, O.: Positive Operators. Springer, Dordrecht (2006) (Reprint of the 1985 original) es_ES
dc.description.references Bukhvalov, A.V.: On complex interpolation method in spaces of vector-functions and generalized Besov spaces. Dokl. Akad. Nauk SSSR 260(2), 265–269 (1981) es_ES
dc.description.references Bukhvalov, A.V.: Order-bounded operators in vector lattices and spaces of measurable functions. Translated in J. Soviet Math. 54(5), 1131–1176 (1991). Itogi Nauki i Tekhniki, Mathematical analysis, Vol. 26 (Russian), 3–63, 148, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow (1988) es_ES
dc.description.references Calderón, A.P.: Intermediate spaces and interpolation, the complex method. Stud. Math. 24, 113–190 (1964) es_ES
dc.description.references Danet, N.: Lattice $$(p, q)$$ ( p , q ) -summing operators and their conjugates. Stud. Cerc. Mat. 40(1), 99–107 (1988) es_ES
dc.description.references Defant, A.: Variants of the Maurey–Rosenthal theorem for quasi Köthe function spaces. Positivity 5, 153–175 (2001) es_ES
dc.description.references Defant, A., Floret, K.: Tensor Norms and Operator Ideals. North-Holland Mathematics Studies, vol. 176. North-Holland, Amsterdam (1993) es_ES
dc.description.references Defant, A., Sánchez Pérez, E.A.: Maurey–Rosenthal factorization of positive operators and convexity. J. Math. Anal. Appl. 297(2), 771–790 (2004) es_ES
dc.description.references Defant, A., Junge, M.: Best constants and asymptotics of Marcinkiewicz–Zygmund inequalities. Stud. Math. 125(3), 271–287 (1997) es_ES
dc.description.references Gasch, J., Maligranda, L.: On vector-valued inequalities of the Marcinkiewicz–Zygmund. Herz Kriv. Type Math. Nachr. 167, 95–129 (1994) es_ES
dc.description.references Diestel, J., Jarchow, H., Tonge, A.: Absolutely Summing Operators. Cambridge Studies in Advanced Mathematics, vol. 43. Cambridge University Press, Cambridge (1995) es_ES
dc.description.references Fremlin, D.H.: Tensor products of Banach lattices. Math. Ann. 211, 87–106 (1974) es_ES
dc.description.references Kalton, N.J.: Convexity conditions for non-locally convex lattices. Glasg. Math. J 25, 141–152 (1984) es_ES
dc.description.references Krivine, J.L.: Thèorèmes de factorisation dans les espaces rèticulès. Sèminaire Maurey–Schwartz 1973–1974: Espaces $$L^{p}$$ L p , applications radonifiantes et gèomètrie des espaces de Banach, Exp. Nos. 22 et 23. Centre de Math., Ècole Polytech., Paris (1974) es_ES
dc.description.references Kusraev, A.G.: Dominated Operators. Mathematics and Its Applications, vol. 519. Kluwer, Dordrecht (2000) es_ES
dc.description.references Levy, M.: Prolongement d’un opérateur d’un sous-espace de $$L_1(\mu )$$ L 1 ( μ ) dans $$L_1(\nu )$$ L 1 ( ν ) . Seminar on Functional Analysis, 1979–1980, Exp. No. 5, 5 pp., École Polytech., Palaiseau (1980) es_ES
dc.description.references Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces II: Function Spaces. Springer, Berlin (1979) es_ES
dc.description.references Nielsen, N.J., Szulga, J.: $$p$$ p -Lattice summing operators. Math. Nachr. 119, 219–230 (1984) es_ES
dc.description.references Pietsch, A.: Operator Ideals. North-Holland, Amsterdam (1980) es_ES
dc.description.references Pisier, G.: Complex interpolation and regular operators between Banach lattices. Arch. Math. (Basel) 62(3), 261–269 (1994) es_ES
dc.description.references Pisier, G.: Grothendieck’s theorem, past and present. Bull. Am. Math. Soc. 49(2), 237–323 (2012) es_ES
dc.description.references Popa, N.: Uniqueness of the symmetric structure in $$L_p(\mu )$$ L p ( μ ) for $$0 < p < 1$$ 0 < p < 1 . Rev. Roum. Math. Pures Appl. 27, 1061–1083 (1982) es_ES
dc.description.references Raynaud, Y., Tradacete, P.: Calderón–Lozanovskii interpolation of quasi-Banach lattices. Banach J. Math. Anal. 12(2), 294–313 (2018) es_ES
dc.description.references Schep, A.R.: Products and factors of Banach function spaces. Positivity 14, 301–319 (2010) es_ES
dc.description.references Wojtaszczyk, P.: Banach Spaces for Analysts, vol. 25. Cambridge University Press, Cambridge (1996) es_ES


This item appears in the following Collection(s)

Show simple item record